Jump to content

Search the Community

Showing results for tags 'fluoxetine with drawal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I'm having trouble with my eyes since a bad reaction to a steroid and also since coming of Prozac. My pupils have been smaller since coming off (I read that SSRI'S dilate, so they've probably been dilated for many years) and I've had blurry vision and just "different" vision since the steroid too. Kind of like having a permanent migraine. I feel like I have a hard time focusing. I'm sensitive to colors. Things look weird. Driving feels weird. Super sensitive to light and visuals. I went to eye doctor and of course they didn't find anything or do anything helpful. I have eye pain. I feel like my eyes are strained, muscles behind them have tremors too, and maybe aren't working right. And like I have a haze or veil or everything. I'm scared obviously and don't know what to do. Also facial tics and spasms seem to be getting worse, as well as other tremors.
  2. LHarmony

    LHarmony

    I have been taking 20 mg Fluoxetine for around 7 years, it was prescribed for me to treat IBS (who knew) and it worked. Anyway I decided that maybe now was a good time to come off the drug and see if IBS was still a problem. My Dr advised that I continue with the 20 mg but on every other day and then 20 mg every 3 days so on and so forth until I was finished. Months later I discover this was not good advice and have been suffering delayed withdrawals for sometime. The symptoms came on slowly and started with distorted vision in so much as I could still see but everything was fuzzy and my eye balls fell like they were popping out of their sockets, this then moved onto major dizzy spells, making me nauseous and sometimes fainting and vomiting, some anxiety issues, trembling, hot and cold body temps, now I have lost my appetite and have severe indigestion, diarrhea and it feels like something is trapped in my solar plexus and my head still feels like I don't own it. I am currently taking 10 mg everyday and am holding at this until things sort themselves out although I have been advised to go back up to 20 mg but having come this far I am not sure that would be a good idea, I really don't want to have all these symptoms back again. Unfortunately I had no prior knowledge of tapering or of the effect of withdrawals, so am very grateful that I have found this forum and maybe someone has some advice that they might want to share. Knowing I am not alone is a blessing.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy